×

Found 2,812 Documents (Results 1–100)

Arithmetic and dynamics on varieties of Markoff type. (English) Zbl 07823043

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 3. Sections 1–4. Berlin: European Mathematical Society (EMS). 1800-1836 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On strong solution to the 2D stochastic Ericksen-Leslie system: a Ginzburg-Landau approximation approach. (English) Zbl 07819353

Hilbert, Astrid (ed.) et al., Quantum and stochastic mathematical physics. Sergio Albeverio, adventures of a mathematician, Verona, Italy, March 25–29, 2019. Cham: Springer. Springer Proc. Math. Stat. 377, 269-293 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Madelung transform and variational asymptotics in Born-Oppenheimer molecular dynamics. (English) Zbl 07789302

Nielsen, Frank (ed.) et al., Geometric science of information. 6th international conference, GSI 2023, St. Malo, France, August 30 – September 1, 2023. Proceedings. Part II. Cham: Springer. Lect. Notes Comput. Sci. 14072, 231-241 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software